Cuprofen Max Strength 400mg Tablets

  • Fast acting painkillers
  • Contains Ibuprofen
  • Reduces pain and inflammation
Do you have a preference?
From As low as £2.99

Disclaimer: The prices displayed should only be used as a reference of our prices for this medicine. If you are approved for treatment, our prescribers will decide on a suitable treatment for you to jointly consider.

All-inclusive service

prescription included

Fast next day delivery

order before 2pm

UK registered pharmacy

and team of dispensers

What is Cuprofen Max Strength?

Cuprofen Maximum Strength Tablets are painkillers that provide fast-acting pain relief from the likes of headaches, dental and period pains and many more. They can also provide effective relief to cold and flu symptoms. Cuprofen can also help relieve joint pain and inflamation when suffering from arthritis

These tablets contain the active ingredient ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID). This helps to reduce pain and inflammation

Can I buy Cuprofen Maximum Strength Tablets over the counter?

Yes, Cuprofen max strength 400mg are available to buy over the counter.

You can order Cuprofen Maximum Strength Tablets online at Medicine Direct after a simple online consultation with one of our registered doctors.

You can then order the tablets from our online pharmacy. Order by 2pm and we can offer you next day delivery.

What types of aches and pains can I use this product for?

Cuprofen Maximum Strength Tablets can be used for symptomatic relief of a wide range of aches and pains.

They can also be used to reduce high temperatures and inflammation for people who are suffering from colds, flu and feverishness.

Some of the conditions that Cuprofen Maximum Strength Tablets can be used to provide pain relief for include:

  • Dental pain
  • Migraines and headache
  • Period pains
  • Muscular pain
  • Backache
  • High temperature or fever
  • Symptomatic relief of cold and flu
  • Rheumatic pain
  • Neuralgia

How will Cuprofen 400mg tablets help to ease my pain?

Cuprofen Maximum Strength Tablets contain ibuprofen as the active ingredient. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID), which is one of the most effective and widely used medicines for providing pain relief of rheumatic, muscular, dental and period pains.

Ibuprofen works quickly to relieve pain, fever and inflammation in a wide range of conditions.

How to take these Cuproen 400mg Tablets

Cuprofen Maximum Strength Tablets should be swallowed whole with a drink of water. Do not crush or chew the tablets.

Ideally, you should take this medication with food.

Leave at least four hours between each dose.

If you take more tablets than you were supposed to, tell your doctor, call 111 or go to A&E as soon as possible.

If you take too much of this medicine, you may suffer:

  • Stomach pain
  • Vomiting, which may be blood-streaked
  • Headache
  • Confusion
  • Nausea
  • Ringing in the ears

High doses may cause drowsiness, palpitations, loss of consciousness, chest pain, convulsions (mostly in children), weakness and dizziness, body feeling cold, breathing problems or blood in your urine.

Who can take Cuprofen 400mg tablets?

Do not take Cuprofen Maximum Strength if any of the following apply to you:

  • You are allergic to ibuprofen or any of the other ingredients contained in this medicine (please see the Ingredients tab for a full list)
  • You are in the last 3 months of pregnancy
  • You have (or have had 2 or more cases) a stomach ulcer, bleeding or perforation of the stomach
  • You are taking more than 75mg of aspirin each day. Speak to your doctor or pharmacist if you are taking a low-dose of aspirin (up to 75mg a day)
  • You suffer from severe heart, liver or kidney failure
  • You are currently taking any other non-steroidal anti-inflammatory drugs (NSAIDs)

Speak to your doctor or pharmacist before taking Cuprofen Maximum Strength Tablets if:

  • You suffer from asthma or an allergic disease, such as hay fever, or you have suffered from these in the past
  • You have any liver or kidney problems
  • You are elderly
  • You suffer from a mixed connective tissue disease, such as systemic lupus erythematosus
  • You have any bowel or stomach problems, such as Crohn's disease or ulcerative colitis
  • You have ever had a stroke or heart conditions, or you think you might be at risk of these conditions
  • You have problems trying to get pregnant
  • Your doctor has told you that you are intolerant to certain sugars

This medicine is not suitable for anyone under the age of 12 years old.

Always read the patient information leaflet for comprehensive details.

Can I take this product if I’m pregnant or breastfeeding?

Cuprofen Maximum Strength Tablets may impair women's fertility. This effect can be reversed when you stop your course of treatment. Speak to your doctor before using this medicine if you have difficulty getting pregnant.

Make sure your doctor or pharmacist is aware if you are currently pregnant, think you might be pregnant or are trying to get pregnant.

Speak to your doctor or pharmacist before taking this medication if you are in the first 6 months of pregnancy.

You must not take Cuprofen Maximum Strength if you are in the last 3 months of pregnancy.

Speak to your doctor before taking Cuprofen Maximum Strength if you are currently breastfeeding.

For more information on taking medication during pregnacy and breastfeeding.

Can I take Cuprofen 400mg tablets if I’m already taking other painkillers?

You can take Cuprofen alongside the likes of paracetamol. However, it should not be taken alongside other NSAIDs, such as aspirin or Naproxen.

Cuprofen Dosage and Directions

Always take Cuprofen Maximum Strength Tablets exactly as instructed by your doctor or pharmacist. Our doctors and pharmacists prescribe Cuprofen (ibuprofen) in accordance with NICE prescribing guidelines.

Read the patient information leaflet thoroughly; ask your doctor or pharmacist for further guidance if you are still not sure.

Each pack comes with 96 tablets.

For adults and children between the ages of 12 and 18 years old, the usual dose is to take one tablet up to three times a day as required.

Do not take more than three tablets in 24 hours.

How to store this product

Keep this medicine out of the sight and reach of children.

Do not store above 25C.

Do not keep using this treatment after the expiry date.

What is Cuprofen Maximum Strength for?


Cuprofen Maximum Strength is a medicine which is used to provide pain relief for a number of conditions, including dental, period, muscular and rheumatoid pain, cold and flu symptoms, fevers, migraines and many more. It contains the active ingredient ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID), which effectively relieves pain and inflammation. Cuprofen comes in packs of 96 tablets and is suitable for adults and children over the age of 12.

What does Cuprofen Maximum Strength contain?


Cuprofen tablets contain 400mg of the active ingredient, Ibuprofen. The other ingredients are: Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake and Hydroxypropylmethyl Cellulose.

Can Cuprofen Maximum Strength and paracetamol be taken together?


You can take Cuprofen with paracetamol. However, you must not take it alongside any other non-steroidal anti-inflammatory drugs (NSAIDs), such as aspirin. Taking ibuprofen alongside other NSAIDs can cause adverse effects.

What medicines will Cuprofen Maximum Strength interact with?


This medication can interact with: Anti-coagulants, such as warfarin and aspirin; Medicines to reduce high blood pressure, such as ACE-inhibitors and beta blockers; Corticosteroids, selective serotonin re-uptake inhibitors (SSRIs), cardiac glycoside, lithium, methotrexate, ciclosporin, mifepristone, tacrolimus, zidovudine or quinolone antibiotics. This list may not be exhaustive; always read the patient information leaflet for full details on drug interactions. Inform your doctor or pharmacist of any other medicines you are currently taking before you start to use a new one.

Which other medicines contain ibuprofen?


Ibuprofen is the active ingredient in many over-the-counter medicines. It is also contained in gels, creams and sprays. It is also sold under many different brand names, including: Feminax, Calprofen, Cuprofen for children, Nurofen, and Anadin Ultra.

Cuprofen Side effects

Like all medicines, Cuprofen Maximum Strength Tablets come with the risk of side effects, although not everyone gets them.

Stop taking the tablets and speak to your doctor if you experience any of the following:

  • Indigestion or heartburn
  • Stomach pain or any other stomach symptoms
  • Sore throat, unexplained bleeding or bruising, mouth ulcers, fever, extreme paleness, weakness or exhaustion (these could be signs of a blood disorder)
  • Headache, disorientation, stiff neck, fever and eye sensitivity to light (these could be symptoms of aseptic meningitis)
  • Blood in urine, kidney damage or kidney failure or liver problems
  • Headaches
  • Skin rashes
  • Nausea, indigestion, diarrhoea, constipation, vomiting, wind, existing bowel problems getting worse

Please note, this list is not exhaustive. Please refer to the Side Effects tab for information on rarer and more serious reactions you may experience.

Serious Side Effects

Stop using Cuprofen Maximum Strength Tablets and seek medical attention immediately if you suffer any of the following:

  • You have blood in your faeces
  • You pass black, tarry stools
  • Vomiting or black particles in your vomit that look like coffee granules
  • Worsening of asthma

In rare cases, you may suffer a serious allergic reaction to Cuprofen tablets and require immediate treatment in hospital.

Call 999 or go to A&E straight away if you experience any of the following:

  • You have tightness in your chest or throat
  • You are wheezing
  • You have a skin rash that may have red, itchy, swollen, blistered or peeling skin
  • You are finding it difficult to breathe or speak
  • You have swelling in your face, mouth, throat, lips or tonuge

Please note, this list may not be exhaustive. Always read the patient information leaflet for full details on side effects.

Cuprofen Warnings and drug interactions

This medicine is for short-term use only. Speak to your doctor if your symptoms do not improve after 3 days for children and 10 days for adults.

This product contains lactose; speak to your doctor if you are intolerant to some sugars before taking Cuprofen Maximum Strength.

Cuprofen Maximum Strength is not suitable for children under 12 years old.

Can I use this product if I’m taking other medication?

Always inform your doctor or pharmacist if you are taking any other form of medicine before you start to take Cuprofen Maximum Strength Tablets. Some may interact with this medicine and increase the risk of side effects.

In particular, make sure they are aware if you are taking:

  • Anti-coagulants to prevent blood clotting, such as warfarin or aspirin
  • Medicines to reduce high blood pressure (ACE-inhibitors, atenolol medicines, angiotensin-II receptor antagonists or beta-blockers)
  • Corticosteroids, selective serotonin re-uptake inhibitors (SSRIs), cardiac glycoside, lithium, methotrexate, ciclosporin, mifepristone, tacrolimus, zidovudine or quinolone antibiotics

For more information on Cuprofen Drug Interactions

Please note, you should always read the patient information leaflet for full details on warnings and drug interactions. Speak to your pharmacist or doctor if you have any questions.

Cuprofen Ingredients

The active ingredient contained in this medicine is ibuprofen 400mg.

Inactive ingredients are: Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose.

Delivery Company Delivery Service Price Details
Royal Mail UK Delivery Standard UK Tracked £2.99 3 - 4 Working Day Delivery
DPD UK Next Day Delivery Next Day Delivery - Tracked £5.95 Order by 2pm (subject to Dr approval) Next Working Day Delivery
DPD UK Next Day Delivery Next Day Tracked Morning Delivery by 12:00pm £12.95 Next Working Day Morning Delivery by 12:00pm
DPD UK Next Day Delivery Tracked Saturday Delivery £9.95

Delivery specified for Saturday

Order Friday by 2pm (subject to Dr approval)

Please note that next day delivery to Northern Ireland, Scottish Highlands & Islands and British Isles cannot be guaranteed. Please contact our team for more information.

Written byHussain Abdeh MPharm: 2211840

Updated on: 14/05/2021

This content has been written by our Superintendent Pharmacist Hussain Abdeh and has been medically reviewed by our Pharmacist Sonia Khan

Hussain Abdeh Superintendent Pharmacist at Medicine Direct

Hussain Abdeh
MPharm: 2211840

Pharmacist Independent Prescriber

How it works - get your medicine in 3 simple steps

  • 1 Choose your treatment Select the treatment or medication you need and answer a few questions online regarding your condition.
  • 2 Online consultation Our Independent Prescribers will review your questions and assess your suitability for the medication.
  • 3 Receive your delivery Your medication is dispensed and delivered directly to you from our UK based Pharmacy.

No Related guide Posts

Customers have rated us Excellent on trustpilot
We’re here to help

If you need any help, don't hesitate to get in touch, we would love to hear from you!

Copyright © 2021 Pharmacorp LTD. All rights reserved.